MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR L STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LCS COMPLETE FEM POR L STD; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129404040
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Not Applicable (3189)
Date of Event 05/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision femoral component due to femoral condole collapse; (b)(6) 2018.Patient underwent primary tkr on (b)(6) 2018 where an lcs was implanted - (dr (b)(6)).Patient has presented with a painful knee which appears to be in gross valgus.X rays indicate collapse of the lateral femoral condyle and the femoral component now sitting in gross valgus.Tibial component appears well fixed.The femoral component was removed and a stemmed modular lcs component with a lateral augment was stable and functioning well on the table.Female patient (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination, however review of the provided x-rays confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR L STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7591273
Report Number1818910-2018-61903
Device Sequence Number11216086
Product Code NJL
UDI-Device Identifier10603295021766
UDI-Public10603295021766
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129404040
Device Lot Number8692240
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date06/12/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR